MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.129326

Медицинская библиотека · Indian journal of pharmacology · 2014

Docetaxel-induced palmoplantar erythrodysesthesia syndrome and long-lasting multiple nail changes.

Akoglu Gulsen

Клинический случайСтатьяПеревод в очереди

Аннотация

Palmoplantar erythrodysesthesia syndrome (PPES) and nail changes are common presentations of cutaneous toxicity of docetaxel chemotherapy, which deteriorate the quality of life of patients. Herein, we describe a female patient who developed PPES and multiple nail changes due to docetaxel treatment for infiltrative ductal carcinoma. Cold application and elevation of extremities during docetaxel infusion, potent topical steroids and oral pyridoxine increased the tolerance to chemotherapy and provided regression of painful cutaneous lesions without cessation of the treatment.

Для цитирования: Akoglu Gulsen. Docetaxel-induced palmoplantar erythrodysesthesia syndrome and long-lasting multiple nail changes.. Indian journal of pharmacology. 2014. DOI: 10.4103/0253-7613.129326.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.